# SDR DALA1130729875

- Difficulty date: May 2, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 71,726 hours, 65,746 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, STA Y97.25, Z49, LT SIDE EXTERNAL SKIN WITH DENT, MEASURED DENT OUT OF LIMITS IAW SRM 53-04 FIG 38 CONDITION 1A.  CUT OUT DAMAGE, FABBED AND INSTALLED REPAIR DOUBLER AND REPAIR FILLER IAW SRM 53-01 FIG 4.  HFEC SURFACE NO CRACKS NOTED AT IAW NDTSPM 06-10-001 AND 003.  INSTALLED ID TAG IAW PS 900-5-1.
